# SDR AALA20000614

- Difficulty date: April 3, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER CORRODED IN LOWER CENTER (BLOWN OUT).  CUT OUT 11 INCH SECTION OF CORRODED STRINGER, STATION 483 TO 494 AND INSTALLED NEW SECTION WITH NEW SPLICE ON AFT END PER SRM 53-10-3 FIG 1.  (M)
